# SDR CA080923006

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 25,736 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3022312
- Condition: Disintegrated
- Location: Engine
- Part time: 10,566 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE HOVERING DURING TAKEOFF, NR1 PWR SECTION LOST POWER (PILOT REPORTED HEARING LOUD BANG).  ACFT PUT DOWN WITHOUT FURTHER INCIDENT, NR2 POWER SECTION SHUTDOWN.  POWER SECTION REPLACED.  ACFT RETURNED TO SERVICE.  PRELIMINARY INSP REVEALED FAILURE OF THE PT DISK.  PARTIAL BLADE SEPARATION AND FOD TO EXHAUST DUCT.
